Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Had fever, viral infection. Dry throat, painful. Treatment?

these symptoms are happening to my friend and im worried. shes been sick since tuesday, she had a fever but the fever is gone. she had was her doctor called a "viral infection". which is her second one within a month. now her throat is severly dry all the time and whenever she coughs its extremely painful. what can be done to cure her? or at least help her throat?
Fri, 28 Jun 2013
Report Abuse
Pediatrician 's  Response
hello..Thanks for using healthcare magic..I have gone through your available history..It seems your friend is having viral pharyngitis,a kind of throat infection.U can give more fluids to her also ask her to gargle with warm water every 4 hourly..she can also have steam inhalation.This will soothe her throat.Just check if she is prescribed antihistaminics,dryness could be a side effect ohf that drug..hope for speedy recovery of your friend..thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Influenza


Had fever, viral infection. Dry throat, painful. Treatment?

hello..Thanks for using healthcare magic..I have gone through your available history..It seems your friend is having viral pharyngitis,a kind of throat infection.U can give more fluids to her also ask her to gargle with warm water every 4 hourly..she can also have steam inhalation.This will soothe her throat.Just check if she is prescribed antihistaminics,dryness could be a side effect ohf that drug..hope for speedy recovery of your friend..thanks